Alert archive / Florida / Areal Flood Advisories in 2011
Areal Flood Advisory 21, NWS Key West, FL
NWS Key West, FL issued this areal flood advisory at Oct 19, 2011, 2:24 PM EDT for Monroe County, Florida. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2011, 2:24 PM EDT (18:24 UTC)
- Expired
- Oct 19, 2011, 6:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Key West, FL
- Area
- Storm-based polygon
County Monroe County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3298 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
278
WGUS82 KKEY 191824
FLSKEY
FLOOD ADVISORY
NATIONAL WEATHER SERVICE KEY WEST FL
224 PM EDT WED OCT 19 2011
FLC087-192215-
/O.NEW.KKEY.FA.Y.0021.111019T1824Z-111019T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLE KEYS IN MONROE FL-MONROE/UPPER KEYS FL-
224 PM EDT WED OCT 19 2011
THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED AN
* URBAN FLOOD ADVISORY FOR MINOR FLOODING OF POOR DRAINAGE AREAS
IN...
MIDDLE KEYS IN MONROE COUNTY IN FLORIDA...
THIS INCLUDES THE COMMUNITY OF MARATHON...
MONROE/UPPER KEYS COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE COMMUNITY OF KEY LARGO...
* UNTIL 615 PM EDT...
* AT 218 PM EDT...NATIONAL WEATHER SERVICE RADAR DETECTS CLUSTERS OF
STRONG SHOWERS AND THUNDERSTORMS MOVING ACROSS THE EASTERN FLORIDA
STRAITS...BUT RADAR ONLY DETECTED SPOTTY AREAS OF LIGHT RAINFALL
ACROSS MOST OF THE UPPER AND MIDDLE KEYS. ALTHOUGH WEATHER
CONDITIONS WILL CONTINUE TO IMPROVE ACROSS THE UPPER AND MIDDLE KEYS
DURING THE REST OF THIS AFTERNOON AND EARLY THIS EVENING...LOCAL
GOVERNMENT OFFICIALS THROUGHOUT MONROE COUNTY COMBINED WITH OFFICIAL
SPOTTER REPORTS INDICATE THAT ALREADY FLOODED ROADWAYS AND DRIVEWAYS
ARE ONLY SLOWLY RECEDING. AS OF 218 PM...ONLY PUDDLES HAVE BEEN
REPORTED ON THE OVERSEAS HIGHWAY...BUT IT WILL STILL TAKE THE REST
OF THE AFTERNOON AND EARLY THIS EVENING FOR MOST OF THE WATER TO
DRAIN FROM THE LOCAL ROADWAYS AND PRIVATE DRIVEWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLOOD ADVISORY MEANS WIDESPREAD PONDING OF WATER AND STREET
FLOODING IN URBAN AREAS IS OCCURRING OR IS IMMINENT.
IF YOU OBSERVE FLOODING...CONTACT YOUR KEY WEST NATIONAL WEATHER
SERVICE OFFICE AT 3 0 5...2 9 5...1 3 1 6.
&&
LAT...LON 2513 8037 2489 8066 2483 8077 2484 8077
2481 8080 2479 8088 2476 8092 2470 8111
2480 8092 2480 8087 2499 8054 2507 8047
2510 8048 2510 8044 2521 8047 2520 8036
2526 8034 2528 8037 2533 8028 2532 8027
$$
FUTTERMAN!1 follow-up statement
227
WGUS82 KKEY 192220
FLSKEY
FLOOD ADVISORY
NATIONAL WEATHER SERVICE KEY WEST FL
620 PM EDT WED OCT 19 2011
FLC087-192231-
/O.EXP.KKEY.FA.Y.0021.000000T0000Z-111019T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLE KEYS IN MONROE FL-MONROE/UPPER KEYS FL-
620 PM EDT WED OCT 19 2011
...THE URBAN FLOOD ADVISORY FOR MINOR FLOODING OF POOR DRAINAGE AREAS
HAS EXPIRED FOR MONROE/UPPER KEYS COUNTY...
IF YOU OBSERVE FLOODING...CONTACT YOUR KEY WEST NATIONAL WEATHER
SERVICE OFFICE AT 3 0 5...2 9 5...1 3 1 6.
LAT...LON 2513 8037 2489 8066 2483 8077 2484 8077
2481 8080 2479 8088 2476 8092 2470 8111
2480 8092 2480 8087 2499 8054 2507 8047
2510 8048 2510 8044 2521 8047 2520 8036
2526 8034 2528 8037 2533 8028 2532 8027
$$
MSBWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this areal flood advisory went out at Oct 19, 10:13 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Oct 19, 10:13 AM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1013 AM EDT WED OCT 19 2011 .DISCUSSION... KBYX RADAR SHOWS THE HEAVIEST SHOWERS AND THUNDERSTORMS HAVE SHIFTED EASTWARD AND ARE CURRENTLY STRETCHING ACROSS THE UPPER KEYS AND INTO THE ADJACENT ATLANTIC WATERS. WEAKER SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO STRETCH WESTWARD AND CONTINUE OVER THE REMAINDER OF THE KEYS ISLAND CHAIN. CURRENT TEMPERATURES REMAIN IN THE 70S ALONG THE ISLAND CHAIN THANKS TO THE RAIN. A PRE FRONTAL TROUGH WILL TURN WINDS TO THE WEST OVER THE NEXT FEW HOURS...WITH A SLIGHT DECREASE IN SPEED. BUT A COLD FRONT WILL ALSO BE WORKING THROUGH THE KEYS DURING THE AFTERNOON AND EARLY EVENING HOURS. WINDS WILL AGAIN SURGE BEHIND THE FRONT...REMAINING BREEZY THROUGH TONIGHT. IN THE SHORT TERM...PLAN TO ISSUE A ZONE UPDATE LATER THIS MORNING OR EARLY THIS AFTERNOON...MOSTLY TO REDUCE OUR RAIN PROBABILITY BACK TO A CHANCE OR EVEN SLIGHT CHANCE...AND VEER THE INITIAL WIND DIRECTION TO WEST/NORTHWEST. BUT WILL HOLD OFF UNTIL THE BULK OF THE RAIN SHIELD PUSHES EASTWARD. TEMPERATURES SHOULD BREAK INTO THE LOWER AND MAYBE EVEN THE MID 80S AFTER THE RAIN SHIELD DIMINISHES. PLENTY OF RAIN HAS FALLEN THROUGHOUT THE KEYS...WITH SHORT TERM FLOOD WARNINGS AND ADVISORIES BEING THE RULE THROUGH AT LEAST EARLY THIS AFTERNOON. MANY LOW LYING AREAS AND POOR DRAINAGE AREAS HAVE STANDING WATER...ESPECIALLY IN THE LOWER KEYS. LIMIT TRAVEL TODAY AND GIVE THE WATER A CHANCE TO SUBSIDE. && .MARINE... WINDS ARE ALREADY TURNING TO THE WEST IN THE WESTERN THIRD OF THE SERVICE AREA...AND SPEEDS ARE DECLINING IN CONJUNCTION WITH THIS PRE- FRONTAL TROUGH. I AM RELUCTANT TO END THE SMALL CRAFT ADVISORY IN ANY MARINE ZONE THOUGH SINCE SEA CONDITIONS ARE WELL ESTABLISHED...AND GOOD MIXING OF DRIER COOLER AIR IS NOT FAR BEHIND THE INITIAL TROUGH. EXPECT INCREASING NORTHWEST WINDS IN ALL ZONES AS THE FRONT PASSES THROUGH THE SERVICE AREA FROM THIS AFTERNOON THROUGH THIS EVENING. && .AVIATION... HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE MARATHON ISLAND TERMINAL FOR A COUPLE MORE HOURS. PERIODIC MVFR/IFR CONDITIONS WILL CONTINUE THERE THROUGH TROUGH ABOUT 18Z. THEREAFTER...INTENSITY AND COVERAGE OF THE SHOWERS WILL RAPIDLY DECREASE. A FEW WIND GUSTS BETWEEN 30 AND 40 KNOTS ARE POSSIBLE IN THE HEAVIEST SHOWERS AND THUNDERSTORMS. SOUTHWEST WINDS WILL AVERAGE BETWEEN 15 AND 20 KNOTS...BECOMING STRONG WEST TO NORTHWESTERLY BY 18Z...WITH SPEEDS OF 20 TO 30 KNOTS EXPECTED THROUGH 00Z AT EYW AND MTH. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR GMZ031>034-042>044-052>055-072>075. && PUBLIC/MARINE.........04 AVIATION/NOWCASTS.....FUTTERMAN DATA COLLECTION.......ROTHWELL VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 19, 12:48 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 1248 PM EDT WED OCT 19 2011 FLZ076>078-GMZ031>034-042>044-052>055-072>075-201000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1248 PM EDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT THE ATLANTIC WATERS ADJACENT TO THE UPPER KEYS EARLY THIS AFTERNOON. SOME THUNDERSTORMS MAY BE STRONG...WITH WIND GUSTS OF 35 TO 45 MPH POSSIBLE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TODAY DUE TO SUSTAINED SOUTHWEST WINDS NEAR 20 KNOTS...WITH PEAK GUSTS UP TO GALE FORCE. WINDS AND SEAS WILL BE EVEN HIGHER IN AND NEAR THUNDERSTORMS. ALTHOUGH HEAVY RAINS HAVE ENDED IN THE FLORIDA KEYS...THERE ARE MANY LOCATIONS WITH STANDING WATER THANKS TO SEVERAL DAYS OF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL LIKELY BE REQUIRED FOR THE WESTERN FLORIDA STRAITS AND THE OFFSHORE GULF WATERS THURSDAY AND THURSDAY NIGHT...POSSIBLY EXTENDING INTO FRIDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FROM FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Oct 19, 8:24 AM EDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 824 AM EDT WED OCT 19 2011 FLZ077-078-191400- MONROE MIDDLE KEYS-MONROE LOWER KEYS- INCLUDING THE COMMUNITIES OF...MARATHON...KEY LARGO 824 AM EDT WED OCT 19 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE THE MIDDLE AND UPPER KEYS IN MONROE COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT... AT 830 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING DETECTION DATA INDICATED A LARGE CLUSTER OF THUNDERSTORMS FROM SOUTH OF THE 7 MILE BRIDGE TO FLORIDA BAY...MOVING EAST NORTHEAST AT 20 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED THROUGH 1000 AM. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. JOHNSON
Special weather statement, Oct 19, 8:26 AM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 826 AM EDT WED OCT 19 2011 FLZ077-078-191400- MONROE MIDDLE KEYS-MONROE LOWER KEYS- INCLUDING THE COMMUNITIES OF...MARATHON...KEY LARGO 826 AM EDT WED OCT 19 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE THE MIDDLE AND UPPER KEYS IN MONROE COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT... AT 830 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING DETECTION DATA INDICATED A LARGE CLUSTER OF THUNDERSTORMS FROM SOUTH OF THE 7 MILE BRIDGE TO FLORIDA BAY...MOVING EAST NORTHEAST AT 20 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED THROUGH 1000 AM. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. JOHNSON COR SEND TIME
Special weather statement, Oct 19, 9:04 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 904 AM EDT WED OCT 19 2011 FLZ077-078-191400- MONROE MIDDLE KEYS-MONROE UPPER KEYS- INCLUDING THE COMMUNITIES OF...MARATHON...KEY LARGO 904 AM EDT WED OCT 19 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE THE MIDDLE AND UPPER KEYS IN MONROE COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT... AT 905 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING DETECTION DATA INDICATED A LARGE CLUSTER OF THUNDERSTORMS FROM SOUTH OF MARATHON TO KEY LARGO AND FLORIDA BAY...MOVING EAST NORTHEAST AT 20 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED THROUGH 1000 AM. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. JOHNSON UPDATE
Local storm report, Oct 19, 12:52 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1252 PM EDT WED OCT 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST BOCA CHICA 24.59N 81.70W
10/19/2011 M45.00 MPH LOWER KEYS IN MONR FL ASOS
A WIND GUST OF 39 KNOTS...OR 45 MPH...FROM THE SOUTH WAS
RECORDED BY THE AUTOMATED SENSOR AT THE BOCA CHICA NAVAL
AIR STATION.
1245 AM NON-TSTM WND GST 5 S BOOT KEY 24.63N 81.11W
10/19/2011 M44.00 MPH GMZ043 FL BUOY
A WIND GUST OF 38 KNOTS...OR 44 MPH...FROM THE SOUTH WAS
RECORDED BY THE SOMBRERO KEY LIGHT C-MAN STATION.
0615 AM HAIL CUDJOE KEY 24.67N 81.50W
10/19/2011 E0.25 INCH LOWER KEYS IN MONR FL PUBLIC
PEA-SIZED HAIL REPORTED ON CUDJOE KEY...WITH STRONG WINDS
ESTIMATED TO BE NEAR 40 KNOTS.
0756 AM FLOOD 1 NNE KEY WEST 24.58N 81.77W
10/19/2011 LOWER KEYS IN MONR FL PUBLIC
FLOODING WAS REPORTED IN SIGSBEE PARK.
0830 AM FLOOD 1 ENE KEY WEST 24.57N 81.77W
10/19/2011 LOWER KEYS IN MONR FL PUBLIC
FLOODING WAS REPORTED NEAR STADIUM APARTMENTS...WATER
DEPTH ESTIMATED TO BE ABOVE THE OBSERVER KNEES.
0835 AM MARINE TSTM WIND 8 SSE KEY LARGO 25.01N 80.38W
10/19/2011 M41.00 MPH GMZ052 FL C-MAN STATION
A WIND GUST OF 36 KNOTS...OR 41 MPH...FROM THE
WEST-SOUTHWEST WAS RECORDED BY THE MOLASSES REEF C-MAN
STATION.
0901 AM FLOOD MARATHON 24.71N 81.08W
10/19/2011 MIDDLE KEYS IN MON FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED FLOODING OF THE OUTSIDE LANES
ON US 1.
0918 AM MARINE TSTM WIND 5 S BOOT KEY 24.63N 81.11W
10/19/2011 M41.00 MPH GMZ043 FL C-MAN STATION
A WIND GUST OF 36 KNOTS...OR 41 MPH...FROM THE WEST WAS
RECORDED BY THE SOMBRERO KEY C-MAN STATION.
0940 AM FLOOD 1 ENE KEY WEST 24.57N 81.77W
10/19/2011 LOWER KEYS IN MONR FL PUBLIC
FLOODING REPORTED NEAR STADIUM APARTMENTS...WITH HIGH
WATER LEVELS REACHING THE FRONT DOOR THRESHOLDS OF
SEVERAL HOUSES.
&&
ROTHWELLLocal storm report, Oct 19, 1:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
156 PM EDT WED OCT 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM WATER SPOUT 2 W KEY WEST 24.57N 81.81W
10/19/2011 LOWER KEYS IN MONR FL TRAINED SPOTTER
A WATERSPOUT WAS REPORTED NEAR CHRISTMAS ISLAND AND
OBSERVED THROUGH FLEMING ISLAND...WITH A SPRAY RING
VISIBLE.
&&
ROTHWELLThe office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 9:32 PM EDT | Special Marine Warning | KEY | 43 min | |
| Oct 18, 10:07 PM EDT | Special Marine Warning | KEY | 23 min | |
| Oct 18, 10:20 PM EDT | Special Marine Warning | KEY | 55 min | |
| Oct 18, 11:01 PM EDT | Special Marine Warning | KEY | 59 min | |
| Oct 18, 11:10 PM EDT | Special Marine Warning | KEY | 65 min | |
| Oct 18, 11:31 PM EDT | Special Marine Warning | KEY | 44 min | |
| Oct 19, 12:09 AM EDT | Special Marine Warning | KEY | 36 min | |
| Oct 19, 12:11 AM EDT | Special Marine Warning | KEY | 49 min | |
| Oct 19, 12:23 AM EDT | Special Marine Warning | KEY | 37 min | |
| Oct 19, 12:52 AM EDT | Special Marine Warning | KEY | 38 min | |
| Oct 19, 2:27 AM EDT | Special Marine Warning | KEY | 31 min | |
| Oct 19, 2:55 AM EDT | Special Marine Warning | KEY | 65 min | |
| Oct 19, 3:56 AM EDT | Special Marine Warning | KEY | 64 min | |
| Oct 19, 5:00 AM EDT | Special Marine Warning | KEY | 60 min | |
| Oct 19, 6:02 AM EDT | Areal Flood Advisory | KEY | Monroe | 118 min |
| Oct 19, 6:04 AM EDT | Special Marine Warning | KEY | 56 min | |
| Oct 19, 6:43 AM EDT | Areal Flood Warning | KEY | Monroe | 3 hr |
| Oct 19, 7:04 AM EDT | Special Marine Warning | KEY | 56 min | |
| Oct 19, 7:29 AM EDT | Areal Flood Advisory | KEY | Monroe | 2 hr |
| Oct 19, 8:04 AM EDT | Special Marine Warning | KEY | 56 min | |
| Oct 19, 8:16 AM EDT | Areal Flood Advisory | KEY | Monroe | 119 min |
| Oct 19, 8:23 AM EDT | Areal Flood Warning | KEY | Monroe | 4 hr |
| Oct 19, 8:57 AM EDT | Special Marine Warning | KEY | 63 min | |
| Oct 19, 9:49 AM EDT | Areal Flood Warning | KEY | Monroe | 3 hr |
| Oct 19, 10:01 AM EDT | Special Marine Warning | KEY | 59 min | |
| Oct 19, 10:18 AM EDT | Areal Flood Advisory | KEY | Monroe | 117 min |
| Oct 19, 11:07 AM EDT | Special Marine Warning | KEY | 53 min | |
| Oct 19, 11:59 AM EDT | Special Marine Warning | KEY | 61 min | |
| Oct 19, 12:21 PM EDT | Areal Flood Advisory | KEY | Monroe | 114 min |
| Oct 19, 12:45 PM EDT | Areal Flood Advisory | KEY | Monroe | 4 hr |
| Oct 19, 12:52 PM EDT | Areal Flood Advisory | KEY | Monroe | 4 hr |
| Oct 19, 1:07 PM EDT | Special Marine Warning | KEY | 53 min |
Nearby
Areal Flood Advisories in Florida, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.